Theoretical Economics Letters

Vol.1 No.2(2011), Paper ID 6849, 3 pages

DOI:10.4236/tel.2011.12004

 

Nonparametric Lag Selection for Additive Models based on the Smooth Backfitting Estimator

 

Zheng-Feng Guo, Lingyan Cao, Ying He

 

 

Copyright © 2011 Zheng-Feng Guo, Lingyan Cao, Ying He et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Guo, Z. , Cao, L. and He, Y. (2011) Nonparametric Lag Selection for Additive Models based on the Smooth Backfitting Estimator. Theoretical Economics Letters, 1, 15-17. doi: 10.4236/tel.2011.12004.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.